Advertisement

Could I be allergic to Advair Diskus?

Stacy Wiegman, PharmD
Pharmacy Specialist

It is possible to have an allergic reaction to the medicines contained in your Advair Diskus inhaler. Symptoms of a serious allergic reaction include: a rash, hives, difficulty breathing, or swelling of the face, mouth, lips or tongue. If you experience any of these, call 911.

 

Continue Learning about Antiasthma

How is omalizumab used to treat asthma?
Donna Hill Howes, RNDonna Hill Howes, RN
Omalizumab (Xolair) blocks the body's immune response to common airborne allergens. This reduces inf...
More Answers
How effective is omalizumab at treating nasal allergies?
Donna Hill Howes, RNDonna Hill Howes, RN
Omalizumab has been shown to provide symptom relief, lessen the need for rescue medication, and impr...
More Answers
What should I know before taking a long-acting beta-agonist bronchodilator?
Donna Hill Howes, RNDonna Hill Howes, RN
Long-acting beta-agonists slightly increase the risks of a severe asthma attack, hospitalization, an...
More Answers
How effective are bronchodilators for the treatment of COPD?
Donna Hill Howes, RNDonna Hill Howes, RN
Bronchodilators can provide fast relief of symptoms for people with chronic obstructive pulmonary di...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.